# SDR FDEA201207112539

- Difficulty date: July 11, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1480-1500 BETWEEN STR 23-24 R ON SKIN.  REPAIRED IAW SRM 51-70-01, REV 106, REPAIR 1. REPAIR IS MAJOR.
